Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Heart fluttering, pain under left breast. Holter monitor shows sinus arrhythmia. EKG normal, stomach, chest X-ray shows air. Treatment?

i am 31 yrs old. My heart has been flutteringoff also wierd annoying feeling in stomach like right unfer left breast. I have had NO PAIN at all off and on for almost 3 weeks now. I have had a 24 hour halter that showed poss. sinus arrhythmia . It freaked me out so bad the other day i went to er. they sai my ekg was fine and i had stomach and chest xray was told they only saw air. I see cardiologist friday but i am soooo scared and having anxiety from these feelings! should i be worried????
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
No I dont think you need to worry. If you had the fluttering while the Holter was on and all they saw was sinus arrhythmia it does not sound as though you have a worrying heart rhythm problem. I suspect you have sinus tachycardia which can be uncomfortable but does not indicate heart disease. It may be stess related but not always. It is normal to see air in the stomach on abdominal X ray and I imagine this is what they were referring to. If you did not have the fluttering during the Holter ask your Cardiologist if you need a longer period of monitoring or a pateint activated monitor. Also you may wish to ask if a beta blocker tablet might help. If you do have stress, natural stress remedies eg relaxation exercises are better than medication!
Take care
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor